Aspirin hepatitis.

P. Zucker, F. Daum, Michael I. Cohen

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

Adverse reactions to aspirin, a potentially hepatotoxic drug, are believed to be dose related. This article reviews the medical literature and described two children with aspirin hepatitis. Hepatic dysfunction recurred in one of these patients at salicylate concentrations in serum previously considered nontoxic.

Original languageEnglish (US)
Pages (from-to)1433-1434
Number of pages2
JournalAmerican Journal of Diseases of Children
Volume129
Issue number12
StatePublished - Dec 1975

Fingerprint

Hepatitis
Aspirin
Salicylates
Liver
Serum
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Zucker, P., Daum, F., & Cohen, M. I. (1975). Aspirin hepatitis. American Journal of Diseases of Children, 129(12), 1433-1434.

Aspirin hepatitis. / Zucker, P.; Daum, F.; Cohen, Michael I.

In: American Journal of Diseases of Children, Vol. 129, No. 12, 12.1975, p. 1433-1434.

Research output: Contribution to journalArticle

Zucker, P, Daum, F & Cohen, MI 1975, 'Aspirin hepatitis.', American Journal of Diseases of Children, vol. 129, no. 12, pp. 1433-1434.
Zucker P, Daum F, Cohen MI. Aspirin hepatitis. American Journal of Diseases of Children. 1975 Dec;129(12):1433-1434.
Zucker, P. ; Daum, F. ; Cohen, Michael I. / Aspirin hepatitis. In: American Journal of Diseases of Children. 1975 ; Vol. 129, No. 12. pp. 1433-1434.
@article{d2b270b622684ce495467139c70b9856,
title = "Aspirin hepatitis.",
abstract = "Adverse reactions to aspirin, a potentially hepatotoxic drug, are believed to be dose related. This article reviews the medical literature and described two children with aspirin hepatitis. Hepatic dysfunction recurred in one of these patients at salicylate concentrations in serum previously considered nontoxic.",
author = "P. Zucker and F. Daum and Cohen, {Michael I.}",
year = "1975",
month = "12",
language = "English (US)",
volume = "129",
pages = "1433--1434",
journal = "JAMA Pediatrics",
issn = "2168-6203",
publisher = "American Medical Association",
number = "12",

}

TY - JOUR

T1 - Aspirin hepatitis.

AU - Zucker, P.

AU - Daum, F.

AU - Cohen, Michael I.

PY - 1975/12

Y1 - 1975/12

N2 - Adverse reactions to aspirin, a potentially hepatotoxic drug, are believed to be dose related. This article reviews the medical literature and described two children with aspirin hepatitis. Hepatic dysfunction recurred in one of these patients at salicylate concentrations in serum previously considered nontoxic.

AB - Adverse reactions to aspirin, a potentially hepatotoxic drug, are believed to be dose related. This article reviews the medical literature and described two children with aspirin hepatitis. Hepatic dysfunction recurred in one of these patients at salicylate concentrations in serum previously considered nontoxic.

UR - http://www.scopus.com/inward/record.url?scp=0016624201&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0016624201&partnerID=8YFLogxK

M3 - Article

C2 - 1199984

AN - SCOPUS:0016624201

VL - 129

SP - 1433

EP - 1434

JO - JAMA Pediatrics

JF - JAMA Pediatrics

SN - 2168-6203

IS - 12

ER -